# SDR UPS97822060

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT AILERON TAB LOCK-OUT CYLINDER ACCESS PANEL LAND, MATING SURFACE HAS 2 CRACKS.  CUT OUT DAMAGED AREA OF INNER DOUBLER, FABRICATED AND INSTALLED REPAIR IAW DHC SK-806-413 REF UPS ENRG FILE NR DC8-57-0752.
